# SDR SIMA2019042919008

- Difficulty date: April 19, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14539293014
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SHEARCLIP AT FRAME 80 BETWEEN STRINGERS 4R AND 5R HAS A 3/8 INCH CRACK.-C/A-REMOVED AND REPLACED RH SHEARCLIP AT FRAME 80 BETWEEN STR 4R-5R IAW SRM 51-40-02.
